Cart (Loading....) | Create Account
Close category search window

The asymptotic stability of nonlinear (Lur'e) systems with multiple slope restrictions

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
PooGyeon Park ; Dept. of Electron. & Electr. Eng., Pohang Inst. of Sci. & Technol., South Korea ; Banjerdpongchai, D. ; Kailath, T.

The authors present the analysis of the asymptotic stability of multiple slope-restricted nonlinear (Lur'e) systems. By providing a Lyapunov function, they obtain a matrix-language criterion in terms of algebraic Riccati equations and linear matrix inequalities, which are discussed at the point of computational issues. Additionally, they consider the frequency-domain interpretation of the result

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 7 )

Date of Publication:

Jul 1998

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.